BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 27, 2013, Fasc. 1-2 >

Please use this identifier to cite or link to this item:

Title: Another Generalization of Arhangel'skii's Theorem
Authors: Ergun, Nurettin
Keywords: tightness
local pseudo-character number
Lindel of number
sequential space
Issue Date: 2013
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 27, Fasc 1-2 (2013), 35p-38p
Description: MSC 2010: 54A25, 54A35.
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 27, 2013, Fasc. 1-2

Files in This Item:

File Description SizeFormat
MB-27-035-038.pdf246.42 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License